MathSciNet Relay Station
MathSciNet bibliographic data
MR2437513 (2009h:14051) 14H25 (11G20 14H37 14H45)
Goldstein, Daniel; Guralnick, Robert M.; Howe, Everett W.; Zieve, Michael E. Nonisomorphic curves that become isomorphic over extensions of coprime degrees. J. Algebra 320 (2008), no. 6, 2526–2558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement